MathSciNet Relay Station
MathSciNet bibliographic data
MR2249230 35Q53 (35B10)
Sheng, Zhang The periodic wave solutions for the $(2+1)$-dimensional Konopelchenko-Dubrovsky equations. Chaos Solitons Fractals 30 (2006), no. 5, 1213–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement